Research Article
Cyclic Contraction on S- Metric Space
- Sagar Institute of Science Technology and Research, Bhopal
Abstract
In this paper we introduced the concepts of cyclic contraction on S- metric space and proved some fixed point theorems on S- metric space. Our presented results are proper generalization of Sedghi et al. [14]. We also give an example in support of our theorem.
How to Cite
A. Gupta, Cyclic Contraction on S- Metric Space, Int. J. Anal. Appl. 3 (2013), 119–130.
BibTeX
@article{Gupta2013,
author = {Gupta, Animesh},
title = {Cyclic Contraction on S- Metric Space},
journal = {Int. J. Anal. Appl.},
volume = {3},
year = {2013},
pages = {119--130},
doi = {}
}References
- [1] R. Chugh, T. Kadian, A. Rani, B.E. Rhoades, Property P in G-metric spaces, Fixed Point Theory Appl. Vol. 2010, Article ID 401684.
- [2] B.C. Dhage, Generalized metric spaces mappings with fixed point, Bull. Calcutta Math. Soc. 84 (1992), 329-336.
- [3] S. Gahler, 2-metrische Raume und iher topoloische Struktur, Math. Nachr. 26 (1963), 115- 148.
- [4] Z. Mustafa, B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Anal. 7 (2006), 289C297.
- [5] Z. Mustafa, H. Obiedat, F. Awawdeh, Some common fixed point theorems for mapping on complete G-metric spaces, Fixed Point Theory Appl. Vol. 2008, Article ID 189870.
- [6] Z. Mustafa, A New Structure for Generalized Metric Spaces with Applications to Fixed Point Theory, Ph. D. Thesis, The University of Newcastle, Callaghan, Australia, 2005.
- [7] Z. Mustafa, B. Sims, Some results concerning D-metric spaces, Proc. Internat. Conf. Fixed Point Theory and Applications, pp. 189-198, Valencia, Spain, 2003.
- [8] S.V.R. Naidu , K.P.R. Rao, N. Srinivasa Rao, On the topology of D-metric spaces and the generation of D-metric spaces from metric spaces, Internat. J. Math. Math. Sci. 2004 (2004), No. 51, 2719-2740.
- [9] S.V.R. Naidu, K.P.R. Rao, N. Srinivasa Rao, On the concepts of balls in a D-metric space, Internat. J. Math. Math. Sci. 2005 (2005), 133-141.
- [10] S.V.R. Naidu, K.P.R. Rao, N. Srinivasa Rao, On convergent sequences and fixed point theorems in D-metric spaces, Internat. J. Math. Math. Sci. 2005 (2005), 1969-1988.
- [11] S. Sedghi, K.P.R. Rao, N. Shobe, Common fixed point theorems for six weakly compatible mappings in D*-metric spaces, Internat. J. Math. Math. Sci. 6 (2007), 225-237.
- [12] S. Sedghi, N. Shobe, H. Zhou, A common fixed point theorem in D*-metric spaces, Fixed Point Theory Appl. Vol. 2007, Article ID 27906, 13 pages.
- [13] W. Shatanawi, Fixed point theory for contractive mappings satisfying ψ-maps in G-metric spaces, Fixed Point Theory Appl. Vol. 2010, Article ID 181650.
- [14] S. Sedghi, N. Shobe, A. Aliouche, A generalization of fixed point theorem in S-metric spaces,Mat. Vesnik 64 (2012), 258-266.